MAUDE Adverse Event Report: DATASCOPE CORP. LINEAR 7.5FR. 34CC IAB; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. LINEAR 7.5FR. 34CC IAB; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0684-00-0479-01
Medical Device Problem Code Inability to Auto-Fill (1044)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 09/18/2025
Type of Reportable Event Death
Additional Manufacturer Narrative
Due to character restrictions in block e1.Event site name: (b)(6) hospital.Event site state: (b)(6).A supplemental report will be submitted upon completion of our investigation.This complaint was opened as part of capa 1357192 to ensure the correct number of complaints are initiated for related events.Upon review of this complaint, an additional complaint was identified and opened, which was determined to be reportable.
 
Event or Problem Description
It was reported during intra-aortic balloon therapy that cardiosave intra-aortic balloon pump (iabp) has error message: autoload failed.The patient has died.
 
Additional Manufacturer Narrative
Updated fields: b4, d9, g3, g6, h2, h3, h6 (type of investigation, investigation findings, component codes and investigation conclusions), h11.Corrected field: h6 (health effect impact codes).Based on the event description, the patient was in critical condition, prompting a bedside iabp insertion.The balloon was placed without complications, but after initiating cycles, the device displayed persistent error messages despite following troubleshooting steps and restarting.Due to the risk posed by the balloon remaining inside, the physician removed it and proceeded with an ecmo procedure.The patient passed away within 24 hours of the event.No decon or visual inspection performed since product was not returned and could not be evaluated.Therefore, we were unable to confirm or determine a root cause for the reported failure.The failure mode is addressed in in all iab risk files.All iab ifus address the reported failure.The investigation does not indicate that the device was inadvertently released as non-conforming or an adulterated product or was a counterfeit.Each iab manufactured is 100% inspected and the controls put in place during the manufacturing of the iab would catch a defect and not allow non-conforming device to be released.Based on the rational provided above, no escalation to the capa process is required.
 
Event or Problem Description
N/a.

Brand Name
LINEAR 7.5FR. 34CC IAB
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP.
15 law drive
fairfield NJ 07004
Manufacturer (Section G)
DATASCOPE CORP.
15 law drive
fairfield NJ 07004
Manufacturer Contact
ewelina chorlowska
15 law drive
fairfield, NJ 07004
MDR Report Key23670141
Report Number2248146-2025-0000784
Device Sequence Number13188644
Product Code DSP
UDI-Device Identifier10607567106557
UDI-Public(01)10607567106557
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K041281
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0684-00-0479-01
Device Catalogue Number0684-00-0479-01
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/19/2025
Supplement Date Received by Manufacturer12/08/2025
Initial Report FDA Received Date11/28/2025
Supplement Report FDA Received Date12/10/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CS300
Outcome Attributed to Adverse Event Death;
Patient Age53 YR
Patient SexFemale
Patient Weight62 KG